# SDR UPS97821944

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641384501
- Condition: Broken
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSELAGE STA 1690 STR 34R 2ND FITTING FLANGE BROKEN OFF.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0 AND 51-1-21.
